English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universal shape properties of open and closed polymer chains: renormalization group analysis and Monte Carlo experiments

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Jagodzinski, O., Eisenriegler, E., & Kremer, K. (1992). Universal shape properties of open and closed polymer chains: renormalization group analysis and Monte Carlo experiments. Journal de Physique I, 2(12), 2243-2279. doi:10.1051/jp1:1992279.


Cite as: https://hdl.handle.net/21.11116/0000-0009-84A8-4
Abstract
There is no abstract available